Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small child, lethargy, fever, stomach and leg pain. Taking tylenol. Medical attention required?

My 2 & 1/2 year old son has been very lethargic last night and today (slept from 7pm-745am, then from 9am-1030am, & is currently napping, h as been asleep for 2 hours so far. He woke up in the middle of the night last night with a 101.9 temp, so I gave him children s Tylenol . He has also been complaining of stomach and leg pain on and off since Wednesday night, but has had no signs of guarding an area or a sharp onset or anything. Should I take him to the doctor or am I overreacting?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
hi there, the symptoms seem to be that of viral fever and during this time the body is very lethargic and there is sever aches and pain. So if he is getting up for his meals and is otherwise not complaining of anything else it would be good to continue the same treatment and let him sleep it off as it will help him to recover faster. Keep giving him plenty of fluids and regular soft diet. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor